# SDR USAA2010071691433

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 34,343 hours, 13,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 605 - LASS-PHX - EMERGENCY LIGHTS - SEAT ROW 8 EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON ROW 8 SEAT EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD PER AMM 35-51-00-710-001.
